On the relationships between the orders induced by uninorms and nullnorms


Kesicioglu M. N.

FUZZY SETS AND SYSTEMS, vol.378, pp.23-43, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 378
  • Publication Date: 2020
  • Doi Number: 10.1016/j.fss.2018.12.020
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.23-43

Abstract

In this paper, some relationships between the orders induced by uninorms and nullnorms are discussed. Some relations between the sets admitting some incomparability w.r.t. those orders are investigated. Also, some relationships between the algebraic structures obtained from those orders are determined. (C) 2019 Published by Elsevier B.V.